# SDR ORJA99161

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 20a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO, EMERGENCY LIGHTS AT SEAT 7D, 8D, 9D AND 10D INOPERATIVE.  REPLACED BATTERY PACK AT 20A.  OPS NORMAL PER 33-53-01.  (M)
